# SDR DALA2020013000697

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 54,808 hours, 37,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT LIGHT IS MISSING THE COVER. MAINTENANCE REPLACED THE EXIT COVER PER B717 AMM 52-22. OK FOR SERVICE.
